Any Advice Appreciated - Recovery

Discussion in 'Steroid Forum' started by Idiot01, May 23, 2017.

  1. Idiot01

    Idiot01 Junior Member

    Before i begin i realise how stupid and irresponsible this will read and ask you not to judge me. I never intend to cycle again and just want to get back to my normal self asap. Its a long thread but i cant put into words how much i value your time/response.

    At age 22 in Around April/May 2015 i ran a cycle of test-e 250mg twice a week all the way up to September. I was young and stupid and was extremely negligent towards possible side affects. I threw Anavar in towards the end of the cylce and my testicles shrivelled up to nothing at one point. I did not manage E2 with any sort or AI so throughout the cycle I had ED issues even though libido was here. I didnt use hcg on cycle either. On a long coach journey whilst on i also had a case of very bad swollen feet which i believe is down to high E2 and have varicose veins in one of them.

    At the end of the cycle in september 2015 i took tamoxifen following dosgaes recommended online somewhere for about 4 weeks and threw in some arimidex not really knowing what i was doing. My libido was okayish but i always struggled to maintain an erection and it never felt the same.

    I had a bloods done in june 2016 after avoiding the GP for as long as poss and he said everything was fine and in range so i put it down to being a psychological thing. I also believed it was however the reason i knew it wasnt was i went on holiday twice that summer, and each time after a few days in the sun POW i was back to my normal self ! Feeling happier, libido like it used to be and no signs of ED ! exactly how i was pre steroids. However a few days upon returning to the UK it was back to low test symptoms. I figured vitamin D definiciency may be the cause and was buzzing to test my theory however supplementing with this even at high does did nothing ? (I have read about other people with this observation regarding the sunlight post steroid cycle) ????

    So when the doctor dismissed me i was down and did some stupid 2/3 week course of winstrol at 50mg a day before i went on holiday in September 2016 as a bit of a confidence booster with some friends who are also uneducated on steroid use and we did no pct.

    I paid my GP to see the blood results from june 2016 and the only useful value i could really see was that my total serum testosterone was 11.7nmol/L. This was 7 months after finishing the cycle so within range but when i looked ... well out for a 23 year old ?! My GP never picked up on this ... then i foolishly threw more steroids in myself ?!

    I just dont get the sexual urges i used to before steroids but libido was dealable. I just dont feel like i used to before i touched them. I could get an erection and have some pleasure but struggled to maintain it and nowhere near pre steroids.

    I paid to privately see an endo and he recommended i just wait it out as im young and it could take up to 3 years to return to homeostasis. The GP didnt have a clue when i mentioned things like clomid and nolvadex, never tested my E2 and said i could have counselling.

    I went on OTC test boosters and a PCT product with reservatrol in for two months at the end of 2016, and my libido went way down and ED worsened and ive had no libido since. I could look at any girl and nothing. I had bloods done in December which came in at:-

    Testosterone 29.7nmol/L (7.6-31.4)

    Free Test 0.677nmol/L (0.30 - 1)

    Oestradiol 226.7pmol/L (0-191.99)

    SHBG 31.24nmol/L (16-55)

    FSH 2.03 IU/L (1.5 - 12.4)

    LH 7.9 IU/L (1.7 - 9.6)


    That E2 was sky high and explained why i then had 0 libido. The OTC PCT product with reservatrol seemed to be acting like a serm however my E2 rose in proportion with my T. I have since stopped these products and experimented with clomid however it made me feel so down i stopped everything for 4 weeks.

    I have began to redo a long 6-8 week PCT of clomid 25 and nolva 20 daily on the advice of smarter forum users. My testicles are slightly bigger but nothin tonshout about, and i have been getting the odd morning erection but theres no libido with them. The only supplements i take apart from this are Vit D @ 5000iu and ZMA. when can i expect during this pct for my sexual function to hopefully come back / has anyone ever been through this before ?

    Others have told me to stop everything and buy a supplement called hcgenerate and continue with that

    i just want to make sure im doing this right.

    Doctors dismiss me and i have to reach out for advice on the internet its so difficult. I want to live like a normal 24 year old. I really have paid for my stupidity.
     
  2. Mr Evil

    Mr Evil Member

    Looks like just ur e2 is out of range, after i came off trt my nutz were small and hcg made them pop back up real fast, reseach into the threads here im sure u will find helpful info
     
    Last edited: Jun 29, 2017
Tags: